# SDR ECQR2016FA0000368

- Difficulty date: August 3, 2016
- Submitted: August 12, 2016
- Operation: General aviation
- Aircraft: N627FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842131
- Engine: Lyc O320D3G
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 8000075
- Part serial: 10425932
- Condition: Broken
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

100 HR INSPECTION.  OIL COOLER MOUNTING FLANGES, CRACKED AND MISSING SECTIONS OF MOUNTING FLANGE.  NO DAMAGE TO ENGINE BAFFLE OIL COOLER MOUNTING AREA OR HARDWARE.
